So i have been taking adderal XR 20mg for about 2 years now, and i know a side effect is dry mouth. I therefore drink alot of fluids during the day, more than the usual person. I always need to have a drink with me or I become extremely uncomfortable. I have also been urinating alot, and sometimes to the point where I think i might not make it to the bathroom. at night i normally wake up at least twice. (normally the urine is clear or close to clear) I told my doctor about my urinating problem, and he basically dismissed me saying i was too young for a bladder issue, im 25. Anyway it has become a real problem in my life. So, I was doing research on bladder things and I read about nephrogenic diabetes insipidus. it can be caused in adults by a reaction to medication. I was wondering if this could be a side effect of the medicine? if so is there anything i can do to control it short of drinking less water? And is there any way to remedy the situation short of going to the doctor. I do not have health insurance so it would be ideal if there was something i could do that does not involve doctors or prescriptions because both are quite expensive. I would extremely appreciate any advice on this issue. Thanks!
that sounds extremely unpleasant, and worthy of being taken seriously. Unfortunately, as I am a psychologist and not a medical doctor, I can not give you medical advice. I am sorry to hear that you do not have medical insurance, and I hope that you will find a way to access medical care from someone who will help you with your problem.
Disclaimer: The information in this post is for informational purposes only. It is never intended to replace face-to-face psychological or medical care. This post is not intended to create a patient-clinician relationship, nor to give or rule-out a diagnosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.